# SDR DALA2025021001049

- Difficulty date: February 10, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 75,134 hours, 9,559 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fastener
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3361 NEED TO COMPLY WITH AD / EM-EO TASK - DUE TO C/O JC: 5310-01461-08-01 STEP11, THE 4EA ORIGINAL FASTENERS ABOVE STGR 22 MISSING SHOWN IN J/C FIG2& FIG8 ON BOTH SIDE AT FR58 BOTH SIDE TOTAL:8EA FASTENERS. CORRECTIVE ACTION: COMPLIED WITH VA101334 REV.D. (0804345)
